# SDR DALA1052490909

- Difficulty date: November 9, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1250 L29r/L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FRAME STA 1250 BETWEEN LONGERON 29L AND 29R, CORRODED.
